DOI 10.1002/1097-0142(19851115)56:10<2424::aid-cncr2820561015>3.0.co;2-z
A reversible enteropathy complicating continuous hepatic artery infusion chemotherapy with 5-fluoro-2-deoxyuridine.
Аннотация
This article describes two patients with hepatic metastases from colorectal cancer in whom a reversible enteropathy developed during the administration of hepatic artery infusion chemotherapy with 5-fluoro-2-deoxyuridine (5-FUdR) via an Infusaid Series 400 pump (Infusaid Corp., Sharon, MA). Both patients had severe diarrhea and signs that suggested small bowel obstruction. Barium studies revealed a distinctive radiologic appearance of severe narrowing of the ileum associated with complete loss of normal mucosal patterns. Results of an extensive evaluation for an infectious or toxin-related enterocolitis were negative. Perfusion studies confirmed the appropriate position of the catheters and revealed no extrahepatic perfusion. Systemic shunting of the 5-FUdR through the liver or tumor bed is postulated as the primary event, with the small bowel manifesting the major toxicity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.